Harmonic maps for Hitchin representations

Qiongling Li Chern Institute of Mathematics, Nankai University

Differential Geometry mathscidoc:2103.10001

Geom. Funct. Anal. , 29, 539-560, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-03-23 13:14:13 uploaded by qionglingli ] [ 563 downloads ] [ 0 comments ]
@inproceedings{qiongling2019harmonic,
  title={Harmonic maps for Hitchin representations},
  author={Qiongling Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323131413585152752},
  booktitle={Geom. Funct. Anal. },
  volume={29},
  pages={539-560},
  year={2019},
}
Qiongling Li. Harmonic maps for Hitchin representations. 2019. Vol. 29. In Geom. Funct. Anal. . pp.539-560. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323131413585152752.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved